# SDR HALA2015090600190

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 87,194 hours, 34,905 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER FAIL MESSAGE ON WEATHER RADAR SCREEN, WITH LOSS OF WEATHER DATA.  RESET A/C POWER.  WEATHER RADAR, OPS CHECK OK IAW MM 34-43-00.
